Geri-Care Ibuprofen Tablets, Pain Relief and Fever Reducer - 200 mg Strength

Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, me… read more

Subscribe & Save!

20% OFF Today when you start Auto Deliveries! Plus, 5% on recurring orders. Learn More


As low as $10.28
Delivery Within 3-5 Business Days
Adding to cart… The item has been added

Description

Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual cramps or minor injury.

  • Pain reliever / fever reducer
  • 200 mg strength
  • Compare to active ingredient in Advil
  • 100 tablets per bottle
  • Advil is a registered trademark of Wyeth Consumer Healthcare

Product Specifications

Brand:
SKU:
555683PA
Application:
Pain Relief
Manufacturer:
McKesson Brand
Latex Indicator:
Latex Free
Dosage Form:
Tablet
Strength:
200 mg Strength
Active Ingredients:
Ibuprofen
Volume:
100 per Bottle
Container Type:
Bottle
Condition:
New
Availability:
Delivery Within 3-5 Business Days

You May Also Like